On a limiting condition of a class of integro-differential equations with a nonintegrable kernel
Doklady Akademii Nauk, Tome 208 (1973) no. 4, pp. 775-778
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_208_4_a4,
author = {R. S. Levitin and T. L. Perel'man and I. V. Travnitskaya},
title = {On a limiting condition of a class of integro-differential equations with a nonintegrable kernel},
journal = {Doklady Akademii Nauk},
pages = {775--778},
year = {1973},
volume = {208},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_208_4_a4/}
}
TY - JOUR AU - R. S. Levitin AU - T. L. Perel'man AU - I. V. Travnitskaya TI - On a limiting condition of a class of integro-differential equations with a nonintegrable kernel JO - Doklady Akademii Nauk PY - 1973 SP - 775 EP - 778 VL - 208 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1973_208_4_a4/ LA - ru ID - DAN_1973_208_4_a4 ER -
%0 Journal Article %A R. S. Levitin %A T. L. Perel'man %A I. V. Travnitskaya %T On a limiting condition of a class of integro-differential equations with a nonintegrable kernel %J Doklady Akademii Nauk %D 1973 %P 775-778 %V 208 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1973_208_4_a4/ %G ru %F DAN_1973_208_4_a4
R. S. Levitin; T. L. Perel'man; I. V. Travnitskaya. On a limiting condition of a class of integro-differential equations with a nonintegrable kernel. Doklady Akademii Nauk, Tome 208 (1973) no. 4, pp. 775-778. http://geodesic.mathdoc.fr/item/DAN_1973_208_4_a4/